My clinic in the UK has recommended the duel treatment of Propecia and Minoxidil for my MPB. I’m 40 with a receding hairline and a small bald spot on the crown. The slight complication appears to be that I had an acute prostatitis 2 years ago and the symptoms has not gone away completely. My question therefore: is it appropriate for me to take Propecia with symptoms of prostatitis?
You should be asking this question to your doctor who prescribed you the Propecia. Prostatitis is a general term that describes an inflammation of your prostate gland. You need to see a doctor for this problem and you should not be having symptoms for 2 years. Propecia, which is a brand name for finasteride in a 1mg tablet, may have an effect on your prostate, as the medication finasteride is also used to treat prostate conditions. This does NOT necessarily mean it will be good or bad for your prostate. You need to get your prostate checked. At such a young age you should not be having prostatitis unless you are doing something to irritate it or have an underlying prostate condition. There are many causes of prostatitis.